Doctor insights on:
Pain In Armpit After Flu Shot
1-2 days: Local adverse reactions like soreness, swelling and redness usually begin soon after the shot and last 1-2 days. ...Read more
Also known as influenza vaccines, flu shots are given out once a year to protect against the flu. The flu shot stimulates the immune system to build antibodies to three or four strains of flu viruses in the hopes that it will offer protection from the current strains present in the community. Each year the Centers for Disease Control (CDC) monitors the strains of Influenza globally and incorporates the appropriate antigens in the new vaccine. For best protection the vaccine ...Read more
Yes its quite common: It can last for less than a day in majority of people, but in some it could last longer, for a few days. If it last longer 2-3 days or is getting worse, see your pcp, as it might be something else. ...Read more
Got the flu shot 4 weeks ago became sick few days ago w/sore &swollen glands, bil ear pain , congestion in back of throat achey is this flu or cold?
Several things: Your flu shot was early enough to protect you from those 3 strains but there has been other strains this year that have infected those who got the shot.There are a bunch of other viruses; adenovirus, parainfluenza virus & others that give symptoms like you describe.Rest, good hydration & diet should help you heal. ...Read moreSee 1 more doctor answer
Allergic to flu shot? In the past very severe pain after shot (1st time neck froze, next time severe back spasms). Needed Vicodin to get past pain.
Need exam: 2 weeks is a long time to feel pain. May have an infection ...Read more
Hi for the past 2-3 days i've been having, headaches, below ear pain, neck, body and joint soreness. Is this the flu ? I had the flu shot.
Yes: Yes, the Hep B vaccine can cause a painful lymph node on the side the injection was administered. You can use Tylenol (acetaminophen) or Ibuprofen to help with the pain and swelling. If the lymph node does not get better within 7-10 days, or if it worsens, do see your Primary Care Provider. Hope this helps. -Dr Smith ...Read moreSee 1 more doctor answer
Reaction to vaccine: Not unusual. As long as this gets better and disappears within a few days you should be fine. This is probably a lymph node enlarging in reaction to the vaccine stimulus, and doing its job appropriately. If it does not get better or seems worse then get to a doctor ASAP. ...Read moreSee 1 more doctor answer
Call the doctor: Your should be calling the doctor or clinic that gave you the shot and getting yourself checked out. ...Read more
Stabbing sharp pain in ear. I've had 5 ECT treatments. Last was on Monday. Pain started a few hours ago. Also have chills, neck and shoulder ache. No fever.
Unclear.: You may have a viral syndrome. What you describe is not a usual complication of ECT. But you should inform the ECT doctor and the anesthesiologist: there is the chance that additional treatments need to be postponed. ...Read more
Two weeks ago, got a flu shot in left arm and a pneumonia booster in right arm. Left arm fine. Right arm has heavy feeling for past two weeks ?
Pneumonia shot yesterday and now experiencing pain in armpit of injection arm is this normal, it was don't at the VA hospital in okc?
Chills, feeling cold, mild chest pain, tingling discomfort in arms. Frequant urination. Had flu shot last year. Lower abdomen pain. Sex last night?
Infection?: It certainly sounds as if you have the beginnings of some type of an infection whether it be a viral respiratory ailment or more likely a urinary tract type of problem which not infrequently occurs after having had sexual relations especially in women with short urethras. ...Read more
Heritage disc after getting trigger shot getting pain in middle of back where i got the shot why new pain?
I have lateral pain in my upper back, behind breast bone & arm pit area when coughing. I've had this cough for a few months now but the pain is new.
Chest pain: You need a complete physical exam by your F/D or Gyn to ascertain that you don't have chest, lung, breast related problems especially if you are a smoker and recently weather changes. Hope that you may just have a URI but you need to be evaluated soon Good luck ...Read more
With the last information my last period, I've noticed sore/ tender breasts, nausea, headaches, abdominal pain, sharp pains in breast.
Tender, swollen, red, lymph node under arm. Opposite arm then received flu shot in 2 days ago. Related?
Very unlikely...: ...That this is related. But this does need to get checked out asap, inflamed lymph nodes are no joke. ...Read more
- Talk to a doctor live online for free
- Muscle pain after flu shot
- Hives after flu shot
- Back pain after flu shot
- Ask a doctor a question free online
- Swelling in armpit after flu shot
- Chest pain after flu shot
- Ear pain after flu shot
- Leg pain after flu shot
- Talk to a infectious disease specialist online